FDA Adds New Warnings to All Testosterone Product Labels

Testosterone and other AAS, which have a schedule III classification by the Controlled Substances Act, may be abused by adults and adolescents, including athletes and body builders.

“Abuse of testosterone, usually at doses higher than those typically prescribed and usually in conjunction with other AAS, is associated with serious safety risks affecting the heart, brain, liver, mental health, and endocrine system,” the FDA notes.

Reported serious adverse outcomes include myocardial infarction, heart failure, stroke, depression, hostility, aggression, liver toxicity, and male infertility. People abusing high doses of testosterone have also reported withdrawal symptoms, such as depression, fatigue, irritability, loss of appetite, decreased libido, and insomnia, the agency says.

Source: FDA Adds New Warnings to All Testosterone Product Labels

Source: Safety Alerts for Human Medical Products > Testosterone and Other Anabolic Androgenic Steroids (AAS): FDA Statement – Risks Associated With Abuse and Dependence

It is interesting you no longer see those Low-T commercials on television any more.  Really?  Just another clever marketing campaign to create a disease that doesn’t exist along with a convenient drug based solution.  What side effects?

Read this book.  Now.

Source: Bill Moyers Journal . Profile . Melody Petersen | PBS

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s